# SDR HYIA6875D12/29

- Difficulty date: December 29, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N6875D
- Make and model: Cessna 402C
- Aircraft serial: 402C0511
- Aircraft time: 24,730 hours
- Engine: Cont TSIO520VB
- Engine time: 2,138 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357587
- Condition: Unserviceable
- Location: Magneto
- Part time: 1,106 hours
- Component: Magneto, Cont
- Component part number: 106006561
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT ENG MAGNETO CHECK GOOD ON RUN-UP PRIOR TO TAKEOFF.  ON CLIMB OUT, LT ENG BEGAN RUNNING ROUGH.   MX FOUND LT ENG RT MAGNETO INOPERATIVE.  FURTHER INSP REVEALED DISTRIBUTOR DRIVE GEAR TEETH STRIPPED. MX REMOVED AND REPLACED AFFECTED MAGNETO.  AS A PRECAUTIONARY MEASURE, THE RT MAGNETO AND SPARK PLUGS WERE REPLACED ALSO.  GROUND RUN CHECKED GOOD, RELEASED BACK TO SERVICE.
